# SDR 06FDEA00026

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N568FE
- Make and model: Doug DC-10-10
- Aircraft serial: 47827
- Aircraft time: 67,302 hours, 21,415 cycles
- System (JASC): 5700 · Wing Structure
- Part: Repair
- Condition: Unknown
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AIRPLANE'S CONVERSION FROM P TO F/ACF FOUND: 1EA EXISTING REPAIR ON RT WING, STA 1159 BTW STR 28-29.    REPAIR IS CONFORM TO SRM 57-20-00 FIG 6 SH 3 FOLLOWING EO 8-5100-7-5001 PT 2 CRITERIA.
